Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 2, NWS San Angelo, TX

April 20, 2006Kimble County, Texas

NWS San Angelo, TX issued this flash flood warning at Apr 20, 2006, 1:14 PM CDT for Kimble County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2006, 1:14 PM CDT (18:14 UTC)
Expired
Apr 20, 2006, 3:15 PM CDT
In force
2 hr
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Kimble County, TX

The radar

The San Angelo radar (KSJT), 135 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 6.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2006-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2006-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1378 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSJT 201816
FFWSJT
TXC267-202015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
114 PM CDT THU APR 20 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN KIMBLE COUNTY IN WEST CENTRAL TEXAS

* UNTIL 315 PM CDT

* AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR SEGOVIA...OR ABOUT 7 MILES
  SOUTH OF JUNCTION...MOVING EAST AT 15 MPH.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
  SEGOVIA BY 125 PM CDT
  ALONG I10 BEWTEEN JUNCTION AND SOUTH TO THE KERR COUNTY LINE

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED 
BRIDGES...DIPS...OR LOW WATER CROSSINGS. ALWAYS TURN AROUND...DONT 
DROWN.

NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS...TURN AROUND...DONT DROWN. IT ONLY TAKES A FEW 
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3050 9980 3030 9967 3030 9933 3049 9934
      3047 9948 3059 9952

$$
1 follow-up statement
000 
WGUS74 KSJT 201931
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
229 PM CDT THU APR 20 2006

TXC267-202015-
KIMBLE TX-
229 PM CDT THU APR 20 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
SOUTHEASTERN KIMBLE COUNTY...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM PRODUCING FLASH FLOODING HAD MOVE EAST OF KIMBLE COUNTY.

RUNOFF FROM THE HEAVY RAIN THAT PRODUCED FROM 2 TO 3 INCHES OVER A 
SHORT PERIOD OF TIME WILL LIKELY CONTINUE TO PRODUCE FLASH FLOODING 
ACROSS LOW WATER CROSSINGS.  

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER 
GROUND...OR TURN AROUND...DONT DROWN. 

LAT...LON 3050 9980 3030 9967 3030 9933 3049 9934
      3047 9948 3059 9952

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 12:26 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 20, 12:26 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1226 PM CDT THU APR 20 2006

.AVIATION...
LINE OF STRONG STORMS WORKING THROUGH KSJT AS I WRITE. EXPECT
ACTIVITY TO BLOW THROUGH OVER THE NEXT HOUR. IF LINE HOLDS
TOGETHER COULD REACH KABI IN A FEW HOURS LATER IN THE AFTERNOON.
POSSIBLE TO GET MORE ACTIVITY REDEVELOPING LATER THIS AFTERNOON AS
STRONG SHORTWAVE TROUGH IN NEW MEXICO COMES INTO W TX. TAFS
REFLECT MORE TSRA ACTIVITY FOR THE EVENING. MAY HAVE TO ADD MORE
TSRA FOR OVERNIGHT HOURS...BUT DEPENDS ON WHEN AND HOW STORMS
REDEVELOP. OTHERWISE BROKEN LOW CLOUDS NEAR 2KFT ARE EXPECTED
TOMORROW MORNING.

10

&&

.PREV DISCUSSION... (ISSUED 1106 AM CDT THU APR 20 2006)

UPDATE...
SENT AN UPDATED FORECAST TO REMOVE SEVERE THUNDERSTORM WATCH 218
AS IT HAS EXPIRED. ALSO BOOSTED POPS FOR TODAY AND TONIGHT ACROSS
MUCH OF THE AREA.

10

PREV DISCUSSION... (ISSUED 1013 AM CDT THU APR 20 2006)

UPDATE...
UPDATED FORECAST FOR SEVERE THUNDERSTORM WATCH 219. ALSO EXTENDED
FLASH FLOOD WATCH FOR BIG COUNTRY UNTIL 6AM FRIDAY. STRONG LLJ
LOOKS TO CONTINUE TO FEED STORMS OVER BIG COUNTRY THROUGH MUCH OF
THE DAY AS WARM FRONT CONTINUES TO SLOWLY PUSH NORTH INTO THE
CONCHO VALLEY. LATEST 12Z NAM CONTINUES TO DEVELOP QUITE A BIT OF
PRECIP OVER THE REGION AS SHORTWAVE OVER NEW MEXICO PUSHES OVER
THE REGION LATER THIS AFTERNOON AND TONIGHT. EXPECT THE SEVERE
THREAT TO BE MAINLY ALONG AND SOUTH OF THE WARM FRONT WHICH IS
EXPECTED TO END UP MAINLY ACROSS THE CONCHO VALLEY AND HEARTLAND
THIS AFTERNOON.

10

PREV DISCUSSION... (ISSUED 935 AM CDT THU APR 20 2006)

UPDATE...
WILL SEND AN UPDATE TO FORECAST TO ADD IN NEW SVR WATCH NUMBER
219...WHICH WILL BE IN EFFECT UNTIL 4 PM THIS AFTERNOON. 20

PREV DISCUSSION... (ISSUED 630 AM CDT THU APR 20 2006)

AVIATION...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY AS A STRONGER
UPPER LEVEL DISTURBANCE APPROACHES WEST TEXAS FROM NEW MEXICO.
ALTHOUGH THE PREVAILING CONDITIONS WILL BE VFR AT THE ABILENE AND
SAN ANGELO TERMINALS...EXPECT MVFR CEILING AND VISIBILITY WITH
LOCALIZED IFR CONDITIONS IN THE THUNDERSTORMS. AT ABILENE THE
WINDS WILL BE MAINLY FROM THE EAST-NORTHEAST TODAY THROUGH EARLY
TONIGHT. AT SAN ANGELO...EAST WINDS WILL BECOME SOUTH THIS
AFTERNOON AS A WARM FRONT LIFTS NORTH INTO THE AREA. WINDS AT BOTH
ABILENE AND SAN ANGELO WILL BECOME NORTH AS THE FRONT DROPS SOUTH
OF THE AREA TONIGHT. WIND SPEEDS WILL BE LOCALLY GUSTY IN AND NEAR
THUNDERSTORMS. ALTHOUGH NOT MENTIONED IN THE TAFS...HAIL WILL BE
POSSIBLE WITH THE STRONGER STORMS.

PREV DISCUSSION... (ISSUED 423 AM CDT THU APR 20 2006)

SHORT TERM...
THE INTERSTATE 20 CORRIDOR CONTINUES TO ATTRACT ALL OF THE
RAINFALL THIS MORNING...WITH HEAVY RAINFALL CONTINUING TO REMAIN
STUCK IN ABOUT A 30 MILE WIDE BAND. WITH THE RAINFALL SHOWING NO
REAL INDICATION OF GOING AWAY ANYTIME SOON...HAVE ISSUED A FLASH
FLOOD WATCH FOR A PORTION OF THE BIG COUNTRY THROUGH MID MORNING.

FRONTAL BOUNDARY REMAINS PARKED ACROSS THE HILL COUNTRY AND THE
EDWARDS PLATEAU THIS MORNING...JUST SOUTH OF THE CWA.
MEANWHILE...WATER VAPOR SHOWING AN UPPER LOW SPINNING ITS WAY
TOWARDS THE ARIZONA AND NEW MEXICO BORDER. AS THE RETURN FLOW
INTENSIFIES EVEN MORE THIS MORNING...FRONT SHOULD BEGIN TO LIFT
NORTH AS A WARM FRONT. WILL ALSO SEE A DRYLINE BEGIN TO SHARPEN UP
ACROSS THE PERMIAN BASIN AND TRANS PECOS THIS AFTERNOON AS WELL.
SUSPECT THE WARM FRONT WILL MAKE IT UP PRETTY CLOSE TO SAN ANGELO
LATE THIS AFTERNOON...WITH STRONG TO SEVERE CONVECTION DEVELOPING
BOTH ALONG THE DRYLINE AND THE WARM FRONT AS THE LARGE SCALE
ASCENT WITH THE LOW APPROACHES.

DEGREE OF SEVERITY STILL A QUESTION...ESPECIALLY WITH REGARDS TO
WARM SECTOR INSTABILITY. GFS...WHICH HAS DONE VERY WELL WITH THIS
SYSTEM SO FAR...DEVELOPS QUITE A BIT OF LOW CLOUDINESS ACROSS THE
CONCHO VALLEY...AND LIMITS TEMPERATURES AND INSTABILITY. NAM DOES
NOT BREAK OUT THE LOW CLOUDS...AND THUS SHOWS A MUCH MORE UNSTABLE
AIR MASS WITH CAPES EXCEEDING 2000. WITH LITTLE IN THE WAY OF CLOUD
COVER HAVING DEVELOPED SO FAR...NAM MAY END UP CORRECT. IF
SO...COULD SEE QUITE A BIT OF SEVERE WEATHER THIS AFTERNOON. LARGE
HAIL THE MAIN THREAT...BUT PRESENCE OF THE WARM FRONT AND ITS
INCREASED LOW LEVEL SHEAR WOULD LEAD TO A TORNADO THREAT AS WELL.

LONG TERM...
FRIDAY AND SATURDAY LOOK DRY FOR NOW...WITH JUST A LITTLE OF THE
CONVECTION THAT DEVELOPS TODAY LINGERING INTO THE MORNING HOURS.
UPPER RIDGE BUILDS IN BY FRIDAY AFTERNOON. DRYLINE SETS UP TO THE
WEST LATE SATURDAY...WITH THE ACTIVITY TRACKING NORTHEAST TOWARDS
WEST CENTRAL TEXAS SATURDAY NIGHT. NOT MUCH TIME TO EXAMINE THE
REMAINDER OF THE EXTENDED...SO LITTLE IN THE WAY OF SIGNIFICANT
CHANGES PLANNED.

SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM THURSDAY FOR THE FOLLOWING ZONES:
CALLAHAN...FISHER...JONES...NOLAN...SHACKELFORD...AND TAYLOR.

SEVERE THUNDERSTORM WATCH UNTIL 11 AM THURSDAY FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...FISHER...IRION...
JONES...NOLAN...RUNNELS...SHACKELFORD...STERLING...TAYLOR...AND
TOM GREEN.

SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM THURSDAY FOR THE FOLLOWING ZONES:
CALLAHAN...FISHER...JONES...NOLAN...SHACKELFORD...AND TAYLOR.

SEVERE THUNDERSTORM WATCH UNTIL 11 AM THURSDAY FOR THE FOLLOWING
ZONES: CALLAHAN...FISHER...JONES...NOLAN...SHACKELFORD...AND
TAYLOR.

SEVERE THUNDERSTORM WATCH UNTIL 4 PM THURSDAY FOR THE FOLLOWING
ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...
KIMBLE...MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...
SCHLEICHER...STERLING...SUTTON...AND TOM GREEN.

SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM FRIDAY FOR THE FOLLOWING ZONES:
CALLAHAN...FISHER...HASKELL...JONES...NOLAN...SHACKELFORD...
TAYLOR...AND THROCKMORTON.

SEVERE THUNDERSTORM WATCH UNTIL 11 AM THURSDAY FOR THE FOLLOWING
ZONES: CALLAHAN...FISHER...JONES...NOLAN...SHACKELFORD...AND
TAYLOR.

SEVERE THUNDERSTORM WATCH UNTIL 4 PM THURSDAY FOR THE FOLLOWING
ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...
KIMBLE...MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...
SCHLEICHER...STERLING...SUTTON...AND TOM GREEN.

SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM FRIDAY FOR THE FOLLOWING ZONES:
CALLAHAN...FISHER...HASKELL...JONES...NOLAN...SHACKELFORD...
TAYLOR...AND THROCKMORTON.

SEVERE THUNDERSTORM WATCH UNTIL 4 PM THURSDAY FOR THE FOLLOWING
ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...
KIMBLE...MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...
SCHLEICHER...STERLING...SUTTON...AND TOM GREEN.

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM FRIDAY FOR THE FOLLOWING ZONES:
CALLAHAN...FISHER...HASKELL...JONES...NOLAN...SHACKELFORD...
TAYLOR...AND THROCKMORTON.

SEVERE THUNDERSTORM WATCH UNTIL 4 PM THURSDAY FOR THE FOLLOWING
ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...
KIMBLE...MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...
SCHLEICHER...STERLING...SUTTON...AND TOM GREEN.

&&

10
Hazardous weather outlook, Apr 20, 5:52 AM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
552 AM CDT THU APR 20 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-211100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
552 AM CDT THU APR 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF WEST
CENTRAL TEXAS TODAY. A STRONGER UPPER LEVEL DISTURBANCE WILL MOVE
EAST ACROSS NEW MEXICO AND INTO WEST TEXAS BY THIS EVENING. A
NEARLY STATIONARY FRONT ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU
WILL MOVE BACK NORTH AS A WARM FRONT TODAY...POSSIBLY REACHING A
MERTZON TO SAN ANGELO TO BROWNWOOD LINE THIS AFTERNOON. A DRYLINE
WILL ADVANCE EAST INTO THE PERMAIN BASIN AND TRANS PECOS REGIONS.
WEAK LOW PRESSURE COULD DEVELOP IN WEST TEXAS THIS AFTERNOON AND
MAY TRACK EAST ALONG THE WARM FRONT THIS EVENING.

AS THE UPPER LEVEL DISTURBANCE APPROACHES AND THE WARM FRONT BEGINS
TO LIFT NORTH...THUNDERSTORMS WILL CONTINUE TO DEVELOP EARLY THIS
MORNING ACROSS THE NORTHERN HALF OF WEST CENTRAL TEXAS. ADDITIONAL
STORMS WILL DEVELOP ACROSS WEST CENTRAL TEXAS THIS AFTERNOON. GIVEN
THE LIFT WITH THE DISTURBANCE ALONG WITH FAVORABLE VERTICAL WIND
SHEAR AND INCREASING INSTABILITY...SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE. STORMS WHICH OCCUR IN THE VICINITY
OF THE WARM FRONT AND NEAR THE LOW PRESSURE CENTER WILL HAVE THE
POTENTIAL TO PRODUCE A TORNADO.

THE EXTENT AND MAGNITUDE OF THE SEVERE WEATHER WILL DEPEND IN
LARGE PART ON HOW UNSTABLE THE AIRMASS BECOMES. IF THUNDERSTORM
DEVELOPMENT INCREASES AND BECOMES MORE WIDESPREAD THIS MORNING...THE
AIRMASS WILL BE LESS UNSTABLE THIS AFTERNOON. SINCE SIGNIFICANT
SEVERE WEATHER WILL BE POSSIBLE...PEOPLE ACROSS WEST CENTRAL TEXAS
ARE ENCOURAGED TO CHECK LATER FORECASTS AND INFORMATION CONCERNING
THE SEVERE WEATHER POTENTIAL FOR TODAY AND EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY NIGHT
INTO THE FIRST PART OF NEXT WEEK...WHEN UPPER LEVEL DISTURBANCES
ARE FORECAST TO MOVE EAST INTO THE REGION AND INTERACT WITH A
DRYLINE OVER WEST TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED A TIMES TODAY AND THIS
EVENING.

In the hours before

Special weather statement, Apr 20, 9:27 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
927 AM CDT THU APR 20 2006

TXZ076-201500-
CROCKETT TX-
927 AM CDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT FOR CROCKETT
COUNTY...

AT 925 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER EXTREME NORTHWESTERN CROCKETT
COUNTY...OR ABOUT 12 MILES SOUTHEAST OF MCCAMEY...MOVING NORTHEAST AT
25 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHWESTERN CROCKETT COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
THURSDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Apr 20, 11:20 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1120 AM CDT THU APR 20 2006

TXZ071-072-076-077-201715-
TOM GREEN TX-IRION TX-SCHLEICHER TX-CROCKETT TX-
1120 AM CDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 PM CDT FOR TOM
GREEN...IRION...SCHLEICHER AND CROCKETT COUNTIES...

AT 1117 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR IN SCHLEICHER AND SUTTON
COUNTIES...MOVING NORTHEAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF US-190 AND RANCH ROAD 2084 BY 1130 AM CDT
  THE SCHLEICHER-TOM GREEN COUNTY LINE BY 1145 AM CDT
  SHERWOOD AND MERTZON BY 1150 AM CDT
  KNICKERBOCKER AND CHRISTOVAL BY 1155 AM CDT

SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSILBE WITH THESE STORMS.
HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY
IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR WEST CENTRAL TEXAS.
Special weather statement, Apr 20, 1:05 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
105 PM CDT THU APR 20 2006

TXZ066-072-073-201900-
RUNNELS TX-TOM GREEN TX-CONCHO TX-
105 PM CDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT FOR
RUNNELS...TOM GREEN AND CONCHO COUNTIES...

AT 100 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES EAST OF WALL...OR ABOUT 11
MILES SOUTHEAST OF SAN ANGELO...MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VANCOURT BY 110 PM CDT
  EOLA AND VICK BY 125 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY
IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR WEST CENTRAL TEXAS.
Local storm report, Apr 20, 1:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
106 PM CDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             TELEGRAPH               30.33N 99.91W
04/20/2006  E1.00 INCH       KIMBLE             TX   CO-OP OBSERVER

&&

GUERRERO

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:11 PM CDTSevere Thunderstorm WarningSJTSutton34 min
Apr 19, 7:42 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton22 min
Apr 19, 7:45 PM CDTSevere Thunderstorm WarningSJTKimble, Mason38 min
Apr 19, 8:11 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels49 min
Apr 19, 8:35 PM CDTSevere Thunderstorm WarningSJTJones, Taylor40 min
Apr 19, 8:50 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford55 min
Apr 19, 9:04 PM CDTSevere Thunderstorm WarningSJTSterling41 min
Apr 19, 9:07 PM CDTSevere Thunderstorm WarningSJTNolan53 min
Apr 19, 9:43 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Sterling32 min
Apr 19, 9:52 PM CDTSevere Thunderstorm WarningSJTTaylor53 min
Apr 20, 12:39 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor36 min
Apr 20, 1:12 AM CDTSevere Thunderstorm WarningSJTJones, Taylor33 min
Apr 20, 1:44 AM CDTSevere Thunderstorm WarningSJTJones, Taylor31 min
Apr 20, 3:24 AM CDTFlash Flood WatchSJTCallahan, Fisher, Jones, Nolan, Shackelford, Taylor7 hr
Apr 20, 10:03 AM CDTFlash Flood WatchSJTCallahan, Fisher, Haskell, Jones, Nolan, Shackelford and 2 more18 hr
Apr 20, 11:27 AM CDTSevere Thunderstorm WarningSJTSchleicher, Tom Green63 min
Apr 20, 12:00 PM CDTSevere Thunderstorm WarningSJTSutton30 min
Apr 20, 12:27 PM CDTFlash Flood WarningSJTKimble, Sutton2 hr
Apr 20, 12:32 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton43 min
Apr 20, 1:17 PM CDTSevere Thunderstorm WarningSJTKimble58 min
Apr 20, 1:26 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green49 min
Apr 20, 2:13 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch47 min
Apr 20, 2:14 PM CDTSevere Thunderstorm WarningSJTMenard, Schleicher61 min
Apr 20, 4:17 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba58 min
Apr 20, 4:42 PM CDTSevere Thunderstorm WarningSJTConcho63 min
Apr 20, 5:25 PM CDTSevere Thunderstorm WarningSJTSan Saba50 min
Apr 20, 5:34 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard41 min
Apr 20, 6:04 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, Menard, San Saba56 min
Apr 20, 6:57 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba48 min

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.